MAUDE Adverse Event Report: ARGON MEDICAL DEVICES BIOPINCE ULTRA FULL CORE BIOPSY WITH CO-AXIAL INTRODUCER NEEDLE

ARGON MEDICAL DEVICES BIOPINCE ULTRA FULL CORE BIOPSY WITH CO-AXIAL INTRODUCER NEEDLE
Model Number 360-1080-03
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Udi related data quality updates only.
 
Additional Manufacturer Narrative
The sample is not available for return.The investigation is currently in progress.A follow-up report will be submitted upon investigation completion.
 
Event or Problem Description
A customer reported that during a biopsy sample the blue lid of the device snapped off when being primed on one occasion.The device had already been used for one biopsy, so the customer disposed of it and it is not available for return.
 
Additional Manufacturer Narrative
A review of the manufacturing and inspection records for this lot was conducted.There have been 2 other complaints in the lot.No deviations or non-conformances were found.The customer did not return any samples for evaluation.Additionally, no photographic or visual evidence was submitted that would have allowed this allegation to be reviewed.Without the necessary evidence, a thorough investigation cannot be performed.Determining a root cause and corrective action is not possible.If the samples are returned at a later date, then this complaint may be reopened for re-evaluation.

Brand Name
BIOPINCE ULTRA FULL CORE BIOPSY WITH CO-AXIAL INTRODUCER NEEDLE
Common Device Name
BIOPINCE
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key19245746
Report Number0001625425-2024-01015
Device Sequence Number7244030
Product Code KNW
UDI-Device Identifier00886333224012
UDI-Public(01)00886333224012(17)260913(10)11496994
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K904987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/13/2026
Device Model Number360-1080-03
Device Lot Number11496994
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2024
Supplement Date Received by Manufacturer05/05/2024
09/04/2024
Initial Report FDA Received Date05/05/2024
Supplement Report FDA Received Date05/05/2024
09/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown